Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Upper minus domination in a claw-free cubic graph 期刊论文
DISCRETE MATHEMATICS, 2006, 卷号: 306, 期号: 22, 页码: 2983-2988
Authors:  Shang, Weiping;  Yuan, Jinjiang
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
cubic graph  claw-free  minus domination  
Path extendability of claw-free graphs 期刊论文
DISCRETE MATHEMATICS, 2006, 卷号: 306, 期号: 16, 页码: 2010-2015
Authors:  Sheng, Yu;  Tian, Feng;  Wang, Jianglu;  Wei, Bing;  Zhu, Yongjin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
claw-free graphs  detour  locally connected  path extendable  
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Hamiltonian cycles in 3-connected Claw-free graphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 250, 期号: 1-3, 页码: 137-151
Authors:  Li, GJ;  Lu, M;  Liu, Z
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On connected [k, k+1]-factors in claw-free graphs 期刊论文
ARS COMBINATORIA, 2002, 卷号: 62, 页码: 207-219
Authors:  Li, GJ;  Zhu, BH;  Chen, CP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On 2-factors in claw-free graphs 期刊论文
DISCRETE MATHEMATICS, 1999, 卷号: 206, 期号: 1-3, 页码: 131-137
Authors:  Faudree, R;  Favaron, O;  Flandrin, E;  Li, H;  Liu, ZH
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Panconnectivity of locally connected claw-free graphs 期刊论文
DISCRETE MATHEMATICS, 1999, 卷号: 203, 期号: 1-3, 页码: 253-260
Authors:  Sheng, Y;  Tian, F;  Wei, B
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Distance-dominating cycles in quasi claw-free graphs 期刊论文
GRAPHS AND COMBINATORICS, 1999, 卷号: 15, 期号: 3, 页码: 279-285
Authors:  Chen, CP;  Harkat-Benhamdine, A;  Li, H
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hamiltonicity in 2-connected graphs with claws 期刊论文
DISCRETE MATHEMATICS, 1998, 卷号: 183, 期号: 1-3, 页码: 223-236
Authors:  Li, H;  Lu, M;  Sun, ZR
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
NETWORKS, 1994, 卷号: 24, 期号: 3, 页码: 177-183
Authors:  FLANDRIN, E;  LI, H
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30